# SDR AT9900502

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND THREE CRACKS IN FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 465 AND L29-30R.  REMOVED FLOOR SUPPORT.  STOP DRILLED 3 EACH CRACKS IAW EA NR 12-5321-29-C1362 REV IR DATED 1-5-98, OPTION 1, STEP 1.  NDT CONFIRMED CRACKS CONTAINED.  WELD REPAIRED 3 EACH CRACKS.  INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-2, AND 51-10-3.
